Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/800
Title: On Universal Schauder Bases in Non-Archimedean Frechet Spaces
Authors: Śliwa, Wiesław
Keywords: Universal bases
Complemented subspaces with bases
Issue Date: 2004
Publisher: Canadian Mathematical Society
Citation: Canad. Math. Bull. 47(2004), 108-118.
Abstract: We prove that there exists a non-archimedean Frechet space U with a basis $(u_n)$ such that any basis $(x_n)$ in a non-archimedean Frechet space X is equivalent to a subbasis $(u_k_n)$ of $(u_n)$. Then any non-archimedean Frechet space with a basis is isomorphic to a complemented subspace of U. Next we prove that there is no nuclear non-archimedean Frechet space H with a basis $(h_n)$ such that any basis $(y_n)$ in a nuclear non-archimedean Frechet space Y is equivalent to a subbasis $(h_k_n)$ of $(h_n)$.
URI: http://hdl.handle.net/10593/800
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 21.pdf169.52 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.